My doctor told me it could because your body thinks the alcohol is a poison and is overusing your liver which somehow does not allow the pill to process completely. I donât know all the details but I asked him and he explained it in doctors terms. His bottom line though was that it is not common but possible. I drink and take pills and have never had a problem but it is possible soâ¦. I donât know.
i never heard achol effecting the pill. and if it did my gf and i would both be pregnant right now LOL me and her go out pretty much fridays and saturdays and we are both very sexually active with our boyfriends.
i just went to the dr for my refill and she asked abotu my intact of alchol i told her and she didnt say thing about that effecting the pill
I also combined the two before and never had a problem but that is what he told me, I am not sure. Maybe it decreases the chance by hardly anything. Check this out http://www.teenwire.com/ask/2003/as-200301
he could probably be wrong. I didn't read that in any books or anything, that is why I quoted my doctor. ha-ha